Department of Analysis 's publications

2018

2017

  1. On the sub poly-harmonic property for solutions of (-Δ)^p u <0 in R^n. Comptes Rendus Mathématique. 2017;355(5):526–532. doi:10.1016/j.crma.2017.04.003.
  2. Sharp reversed Hardy-Littlewood-Sobolev inequality on R^n. Israel Journal of Mathematics. 2017;220(1):189-223. doi:10.1007/s11856-017-1515-x.
  3. On radial solutions of Δ²u + u^{-q} = 0 in R³ with exactly quadratic growth at infinity. Differential and Integral Equations. 2017;30(11/12):917-928.
  4. Sharp reversed Hardy-Littlewood-Sobolev inequality on the half space R_+^n. International Mathematics Research Notices. 2017;2017(20):6168-6186.

2016

  1. Iterates of holomorphic self-maps on pseudoconvex domains of finite and infinite type in {$\Bbb{C}^n$}. Proc. Amer. Math. Soc. 2016;144:5197–5206. doi:10.1090/proc/13138.
  2. Einstein constraint equations on Riemannian manifolds. In: Geometric Analysis Around Scalar Curvatures. Geometric Analysis Around Scalar Curvatures. World Scientific; 2016:119-210. doi:10.1142/9789813100558_0003.
  3. Hayashimoto A, Ninh VThu. Infinitesimal CR automorphisms and stability groups of infinite-type models in $\mathbb C^2$. Kyoto Journal of Mathematics. 2016;Volume 56, Number 2 (2016), 441-464.

2015

  1. Gradient estimates of Hamilton–Souplet–Zhang type for a general heat equation on Riemannian manifolds. Archiv der Mathematik. 2015;105:479–490. doi:10.1007/s00013-015-0828-4.
  2. Giáo trình lý thuyết hàm suy rộng và không gian Sobolev. Hanoi, Vietnam: NXB ĐHQG Hà Nội; 2015.